Failing God

i go to church and i believe in God but about 3 months ago i started lexapro.  it has helped in alot of ways but it has bothered me in others.  first i feel like i am not trusting in God enough because if i was i wouldnt need med.  but my life is somewhat better i dont get upset as easy and i dont have the nervous stomach i had before.  but it makes me real impulsive, i spend money i dont have checking account is overdraw, bills are late and i just paid off my vechicle and still dont have money to live on.  i cant keep going like this and hubby has no idea.  i havent even told him im on the medicine.  this is so not like me im a responsible person.
joleen77 joleen77
26-30, F
1 Response Oct 21, 2007

It sounds like you need to speak with your dr. about the side-effects. Perhaps there is a med with fewer, or at least differant , more managable side-effects.<br />
I do not believe God looks down on us for taking medication. I son't believe it means we are lacking in faith. I believe God can use meds to help us get to the place He wants us to be. Would you feel like you were letting God down because you took an antibiotic for an infection? Well, if there is a problem that medicine can help why not take it. Of course I understand you have to get the side-effects under control.<br />
Hang in there, and don't be too hard on yourself.